Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 27, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 3, 2011, 9:39 PM CDT for Coffey County, Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2011, 9:39 PM CDT (02:39 UTC)
- Expired
- Apr 3, 2011, 10:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Coffey County, KS
The radar
The Topeka radar (KTWX), 107 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 6:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1873 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2220 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
628
WUUS53 KTOP 040239
SVRTOP
KSC031-040330-
/O.NEW.KTOP.SV.W.0027.110404T0239Z-110404T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
939 PM CDT SUN APR 3 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COFFEY COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 1030 PM CDT
* AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF
BURLINGTON TO 27 MILES SOUTHWEST OF BURLINGTON...MOVING EAST AT 60
MPH.
* LOCATIONS IMPACTED INCLUDE...
GRIDLEY...
BURLINGTON...
LE ROY...
THIS REPLACES THE PREVIOUS WARNING FOR COFFEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
&&
LAT...LON 3804 9596 3816 9596 3818 9595 3825 9552
3808 9551 3803 9552 3803 9595
TIME...MOT...LOC 0239Z 262DEG 54KT 3811 9594 3788 9595
WIND...HAIL 60MPH 1.25IN
$$
ANGLE2 follow-up statements
465
WWUS53 KTOP 040301
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1001 PM CDT SUN APR 3 2011
KSC031-040330-
/O.CON.KTOP.SV.W.0027.000000T0000Z-110404T0330Z/
COFFEY-
1001 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN COFFEY COUNTY...
AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF
BURLINGTON TO 21 MILES SOUTH OF BURLINGTON...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN COFFEY COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR HALF DOLLAR SIZE
HAIL...AND SHELTER INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. FOR YOUR SAFETY...TAKE COVER INSIDE A STRONG
BUILDING.
&&
LAT...LON 3804 9572 3808 9573 3815 9573 3818 9551
3807 9551 3803 9552
TIME...MOT...LOC 0301Z 263DEG 38KT 3815 9556 3792 9557
WIND...HAIL 60MPH 1.25IN
$$574
WWUS53 KTOP 040324
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1024 PM CDT SUN APR 3 2011
KSC031-040334-
/O.EXP.KTOP.SV.W.0027.000000T0000Z-110404T0330Z/
COFFEY-
1024 PM CDT SUN APR 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COFFEY COUNTY
WILL EXPIRE AT 1030 PM CDT...
AT 1024 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING WILL EXPIRE AT 1030 PM CDT.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THUNDERSTORMS ACROSS SOUTHERN COFFEY COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3804 9572 3808 9573 3815 9573 3818 9551
3807 9551 3803 9552
TIME...MOT...LOC 0324Z 263DEG 38KT 3818 9525 3795 9526
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:06 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Apr 3, 6:06 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 606 PM CDT SUN APR 3 2011 ...UPDATE TO AVIATION... .DISCUSSION... THE ATMOSPHERE CONTINUES TO EVOLVE AS THE PREVIOUS FORECAST ANTICIPATED. SURFACE DEWPOINTS IN THE UPPER 50S TO LOW 60S HAVE ADVECTED INTO EAST CENTRAL KANSAS WITH THE LATEST OBJECTIVE ANALYSIS SHOWING BETWEEN AROUND 3000 J/KG OF CAPE. ANALYSIS ALSO SHOWS A SUBSTANTIAL CAP STILL OVER THE WARM SECTOR WITH ANYWHERE FROM 100 TO 200 J/KG OF CONVECTIVE INHIBITION LEFT TO OVERCOME. THE HRRR/NAM/RUC13 GUIDANCE HAS BEEN POINTING TOWARDS AN AREA OF ENHANCED MOISTURE CONVERGENCE ALONG THE FRONT NEAR SHAWNEE COUNTY RIGHT AROUND 7 PM. CURRENT THINKING IS THAT A FEW ISOLATED STORMS MAY DEVELOP ALONG OR JUST NORTH OF THE FRONT EARLY THIS EVENING. THESE STORMS WOULD INITIALLY MOVE TO THE EAST AT AROUND 40 MPH...AND MAY HAVE AN ISOLATED TORNADO POTENTIAL. THE GREATER SEVERE WEATHER THREAT SHOULD OCCUR AS STORMS FORM INTO A QLCS ALONG THE FRONT AND MOVE SOUTH ACROSS EAST CENTRAL KS. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THE STORMS GIVEN THE INSTABILITY AND DEEP LAYER SHEAR. THINK THAT STORMS WILL EXIT TO THE SOUTH OF THE FORECAST AREA WITH THE COLD FRONT AROUND OR SHORTLY AFTER MIDNIGHT. STRONG COLD AIR ADVECTION IS SET TO TAKE OVER BEHIND THE COLD FRONT. TEMPS ACROSS WESTERN NEB HAVE BEEN STEADILY DROPPING FROM THE UPPER 40S INTO THE MIDDLE 30S THIS AFTERNOON. WITH A STRONG PRESSURE GRADIENT KEEPING NORTHWEST WINDS IN THE 15 TO 25 MPH RANGE...THE COLD AIR SHOULD NOT HAVE MUCH OF A PROBLEM MOVING SOUTHEAST. HAVE LOWS IN THE UPPER 30S TO LOWER 40S. FOR HIGHS MODELS MIX THE BOUNDARY LAYER ALL THE WAY TO 750 MB. THIS WOULD YIELD LOWER 50S FOR HIGHS WITH COLD AIR ADVECTING INTO THE AREA THROUGH THE MORNING. THESE TEMPS ARE PRETTY CLOSE TO GUIDANCE SO HAVE NOT STRAYED TO FAR FROM THAT. WOLTERS TUESDAY-THURSDAY: WITH HIGH PRESSURE AND CLEAR SKIES EXPECTED TUESDAY MORNING...A COOL START TO TUESDAY IS ANTICIPATED WITH LOW TEMPERATURES IN THE LOWER 30S. SURFACE WINDS WILL RAPIDLY BACK TO THE SOUTHWEST BY MID MORNING AS THE SURFACE HIGH PRESSURE AXIS MOVES TO THE SOUTH AND EAST OF THE CWA AND A LEE TROUGH FORMS ACROSS THE HIGH PLAINS. TEMPERATURES WILL REBOUND INTO THE MIDDLE 60S TO NEAR 70 DURING THE AFTERNOON. AN UPPER DISTURBANCE OVER THE NORTHERN PLAINS WILL SLIDE A WEAK COLD FRONT THROUGH THE REGION ON WED...CLEARING MOST OF THE CWA BY MIDDAY WEDNESDAY. SLIGHTLY WARMER READINGS WILL BE FOUND TO THE SOUTH OF THE BOUNDARY...WITH MIDDLE 60S IN NC KS TO NEAR 70 IN EC KS. THIS BOUNDARY WILL STALL JUST SOUTH OF THE CWA...DELINEATING DEEPER MOISTURE AND SLIGHTLY WARMER READINGS BY WEDNESDAY NIGHT. MODEL CONSENSUS HAS IMPROVED WITH RESPECT TO PLACEMENT/TIMING IN BRINGING AN UPPER DISTURBANCE FROM THE SOUTHWESTERN US EJECTING NORTHEASTWARD AND PHASING WITH THE EVOLVING AMPLIFYING LONGWAVE TROUGH OVER THE WESTERN US ON THU. THIS INITIAL DISTURBANCE WILL MOVE ACROSS THE CENTRAL PLAINS ON THURSDAY AFTERNOON. IN RESPONSE...THE SURFACE BOUNDARY WILL MOVE NORTH AS A WARM FRONT...RETURNING THE WARM SECTOR BACK INTO THE CWA. THE END RESULT WILL BE INCREASING CHANCES FOR THUNDERSTORMS DURING THE THURSDAY TIME FRAME ACROSS THE ENTIRE AREA. FRIDAY-SUNDAY: A COLD FRONT MOVES THROUGH THE CWA AS THE UPPER ENERGY PASSES THROUGH THU NIGHT. THE WARM SECTOR IS INITIALLY SHUNNED TO THE SOUTH OF THE AREA...AND HOW QUICKLY IT RETURNS REMAINS UNCERTAIN DUE TO MODEL DIFFERENCES. A NOTABLE WESTERN TROUGH IS FORECAST TO APPROACH THE HIGH PLAINS SATURDAY INTO SUNDAY. THERE REMAINS UNCERTAINTY TO THE EXACT UPPER TROUGH PLACEMENT AND ORIENTATION...WHICH PLAYS A ROLE IN LOCATION OF KEY SURFACE FEATURES. OVERALL SYNOPTIC SETUP SUGGESTS INCREASING LIKELIHOOD OF THUNDERSTORMS...FIRST ALONG/NORTH OF RETURNING WARM FRONT ON FRIDAY NIGHT/EARLY SAT...THEN IN ADVANCE OF THE MAIN WAVE ON SATURDAY/SUNDAY. COULD CERTAINLY SEE SOME OF THESE STORMS ON THE STRONG TO SEVERE SIDE...ESPECIALLY IF THE PATTERN EVOLVES AS CURRENTLY DEPICTED. BUT SIGNIFICANT UNCERTAINTY REMAINS WITH REGARDS TO PROGRESSION/TRACK OF UPPER SYSTEM...WHICH PRECLUDES SPECIFICS ATTM. BLAIR && .AVIATION... THUNDERSTORMS ARE DEVELOPING AND WILL BE NEAR MHK THROUGH 01Z... TOP THROUGH AROUND 02Z...AND FOE THROUGH 03Z. EXPECT LARGE HAIL WITH THESE STORMS AS WELL AS POTENTIAL FOR DAMAGING WINDS. OTHER THAN CONVECTIVE IMPACTS...SURFACE WINDS WILL REMAIN GUSTY FROM THE SOUTH UNTIL A COLD FRONT MOVES THROUGH ALL SITES PRIOR TO 01Z WITH WIND BECOMING NORTHERLY AND REMAINING GUSTY. BARJENBRUCH && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ026-039-040- 054>056-058-059. RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ020>022- 034>037. &&
Hazardous weather outlook, Apr 3, 3:05 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 305 PM CDT SUN APR 3 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-042015- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 305 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 6 AND 8 PM GENERALLY WITHIN A 30 MILE CORRIDOR FROM COUNCIL GROVE TO TOPEKA. INITIAL STORMS THAT FORM ARE EXPECTED TO MOVE TO THE EAST AT ABOUT 40 MPH. HOWEVER THE STORMS SHOULD EVOLVE INTO A LINE OF STORMS ALONG THE COLD FRONT...WITH THE ENTIRE COMPLEX OF STORMS ADVANCING SOUTH ACROSS EAST CENTRAL KANSAS DURING THE EVENING HOURS. THE THUNDERSTORMS SHOULD EXIT SOUTH OF THE AREA BETWEEN MIDNIGHT AND 1 AM. THE MAIN HAZARDS EXPECTED WITH THE STORMS ARE LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WIND GUSTS OF 60 TO 70 MPH. THERE IS A SMALL PROBABILITY FOR AN ISOLATED TORNADO INITIALLY WITH THE THUNDERSTORMS AS THEY DEVELOP. A RED FLAG WARNING REMAINS IN EFFECT FOR AREAS ALONG AND SOUTHWEST OF A CONCORDIA TO MANHATTAN TO COUNCIL GROVE LINE UNTIL 7 PM DUE TO EXTREME FIRE DANGER. VERY HIGH FIRE DANGER EXISTS ACROSS THE REMAINDER OF THE AREA. A WIND ADVISORY REMAINS IN EFFECT FOR EAST CENTRAL KANSAS UNTIL 7 PM WITH SOUTHWEST WINDS GUSTING BETWEEN 40 AND 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL RETURN TO THE ENTIRE AREA WEDNESDAY NIGHT INTO THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHETHER OR NOT ANY OF THESE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS EVENING...GENERALLY BETWEEN 6 PM TO MIDNIGHT FOR PORTIONS OF NORTHEAST AND EAST CENTRAL KANSAS. BLAIR
In the hours before
Local storm report, Apr 3, 9:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
917 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL 2 S LYNDON 38.58N 95.68W
04/03/2011 E1.00 INCH OSAGE KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 3, 9:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
919 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 3 S MELVERN 38.46N 95.63W
04/03/2011 E1.00 INCH OSAGE KS TRAINED SPOTTER
&&
WOLTERSLocal storm report, Apr 3, 9:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
933 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HAIL 1 S PRINCETON 38.47N 95.28W
04/03/2011 M1.50 INCH FRANKLIN KS NWS EMPLOYEE
&&
BARJENBRUCHLocal storm report, Apr 3, 9:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
934 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 9 SSE GARNETT 38.16N 95.21W
04/03/2011 E60 MPH ANDERSON KS TRAINED SPOTTER
LIMBS DOWN
&&
BARJENBRUCHLocal storm report, Apr 3, 9:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
935 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 5 W GARNETT 38.28N 95.33W
04/03/2011 E80 MPH ANDERSON KS EMERGENCY MNGR
WINDS ESTIMATED AT 80 MPH WITH POSSIBLE DAMAGE.
&&
BARJENBRUCHLocal storm report, Apr 3, 9:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
936 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 3 SSE WAVERLY 38.36N 95.58W
04/03/2011 E0.88 INCH COFFEY KS TRAINED SPOTTER
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:06 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Jackson, Morris, Pottawatomie, Riley and 2 more | 39 min |
| Apr 3, 7:37 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 38 min |
| Apr 3, 7:43 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Osage, Shawnee, Wabaunsee | 47 min |
| Apr 3, 8:11 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 49 min |
| Apr 3, 8:14 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Jefferson, Osage, Shawnee | 46 min |
| Apr 3, 8:20 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 40 min |
| Apr 3, 8:38 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 52 min |
| Apr 3, 8:55 PM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 35 min |
| Apr 3, 8:57 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 48 min |
| Apr 3, 9:17 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 43 min |
| Apr 3, 10:05 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 40 min |
| Apr 4, 3:36 AM CDT | Wind Advisory | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 12 hr |
| Apr 4, 3:29 PM CDT | Red Flag Warning | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.